# SDR SWAA2020022041582

- Difficulty date: February 11, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 34,108 hours, 20,692 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING WAFFLE PLATE CRACKED JUST OUTBOARD OF PANEL 651DB. / R&R WAFFLE PLATE PER SRM.
